Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Doreen on 04/01/04 at 06:45 PM

[Reply to This Post]
[Return to RoundTable]

I have recently stopped taking 300mgs of effexor, weaning down like the doctor said. Three days after taking my last dosage, I started to hear a “ocean wave”” sound in my ears, then I lost my vision for a few seconds & started a cold sweat. Ever since 2 days ago, I have been dizzy nauseous everytime I stand up I feel like falling over. I have a copper taste in my mouth. I feel thirty all the time and nothing satisfies my thirst. Can I take something for the nausea and the dizziness? I simply cannot function like a normal person. I hate the smell of food the taste of it even. How long is this going to last for me. I have been trying to read up on it but nothing seems to give me an approximate timeframe. I cannot go on with this feeling for much longer. It is handicapping me completely.